# SDR TRBA201124502

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- Aircraft time: 21,061 hours, 24,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT THE SERVICE DOOR IS INOPERATIVE.  R & R LIGHT BULB AT SERVICE DOOR EMERGENCY EXIT EXTERIOR LIGHT AND PERFORMED OPS IAW W/C EX-335000-OPT-10000-002 AND FOUND SATISFACTORY.
